Alert archive / New York / Small Craft Advisories in 2008
Small Craft Advisory 64, NWS Buffalo, NY
NWS Buffalo, NY issued this small craft advisory at Sep 17, 2008, 9:54 AM EDT. It took effect at Sep 17, 2008, 11:00 AM EDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Sep 17, 2008, 9:54 AM EDT (13:54 UTC)
- In effect from
- Sep 17, 2008, 11:00 AM EDT
- Expired
- Sep 17, 2008, 8:00 PM EDT
- In force
- 9 hr
- Issued by
- NWS Buffalo, NY
The text
As transmitted, in the capitals the NWS used until 2016.
640 WHUS71 KBUF 171354 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 954 AM EDT WED SEP 17 2008 ...GUSTY WINDS ON LAKE ERIE THROUGH THIS EVENING... A TIGHTENING PRESSURE GRADIENT BETWEEN EXITING HIGH PRESSURE AND AN APPROACHING COLD FRONT WILL PRODUCE SOUTHWEST WINDS OF 15 TO 20 KNOTS ACROSS LAKE ERIE THIS MIDDAY AND AFTERNOON. AS A RESULT OF THE FRESHENING OF THE SOUTHWEST WINDS...WAVES WILL BUILD TO BETWEEN 3 AND 5 FEET. LEZ040-041-172200- /O.NEW.KBUF.SC.Y.0064.080917T1500Z-080918T0000Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 954 AM EDT WED SEP 17 2008 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. SOUTHWEST WINDS OF 15 TO 20 KNOTS THIS AFTERNOON WILL PRODUCE WAVES OF 3 TO 5 FEET INTO THE EVENING HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ RSH
2 follow-up statements
365 WHUS71 KBUF 171953 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 353 PM EDT WED SEP 17 2008 ...GUSTY WINDS ON LAKES ERIE AND ONTARIO INTO THURSDAY MORNING... A TIGHTENED SURFACE PRESSURE GRADIENT ASSOCIATED WITH A PASSING COLD FRONT WILL RESULT IN SOME GUSTY WINDS ACROSS BOTH LAKES ERIE AND ONTARIO DURING THE NEXT 12 TO 18 HOURS. THE MODERATE TO FRESH WINDS WILL PRODUCE WAVES AS HIGH AS 5 FEET...SO SOME SMALL CRAFT ISSUES WILL HAVE TO BE DEALT WITH. LOZ043-044-180400- /O.NEW.KBUF.SC.Y.0065.080918T1000Z-080918T1800Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- 353 PM EDT WED SEP 17 2008 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 2 PM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 2 PM EDT THURSDAY. MODERATE TO FRESH WESTERLIES THIS EVENING WILL VEER TO THE NORTH OVERNIGHT BEFORE BECOMING NORTHEASTERLY THURSDAY MORNING. THIS WILL ALLOW WAVES TO BUILD FROM 2 TO 4 FEET TONIGHT TO 3 TO 5 FEET FOR SEVERAL HOURS THURSDAY MORNING. WINDS AND WAVES WILL THEN SUBSIDE DURING THE COURSE OF THURSDAY AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ042-180400- /O.NEW.KBUF.SC.Y.0065.080918T1200Z-080918T1800Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- 353 PM EDT WED SEP 17 2008 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM TO 2 PM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 2 PM EDT THURSDAY. MODERATE TO FRESH WESTERLIES THIS EVENING WILL VEER TO THE NORTH OVERNIGHT BEFORE BECOMING NORTHEASTERLY THURSDAY MORNING. THIS WILL ALLOW WAVES TO BUILD FROM 1 TO 3 FEET TONIGHT TO 3 TO 5 FEET FOR SEVERAL HOURS THURSDAY MORNING. WINDS AND WAVES WILL THEN SUBSIDE DURING THE COURSE OF THURSDAY AFTERNOON AND EVENING.. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LEZ040-041-180000- /O.CON.KBUF.SC.Y.0064.000000T0000Z-080918T0000Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 353 PM EDT WED SEP 17 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. SOUTHWEST WINDS OF 15 TO 20 KNOTS THIS EVENING WILL PRODUCE WAVES OF 3 TO 5 FEET. WINDS WILL VEER TO THE NORTH OVERNIGHT AND ALLOW THE WAVES TO SUBSIDE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ RSH
333 WHUS71 KBUF 180007 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 807 PM EDT WED SEP 17 2008 ...GUSTY WINDS ON LAKES ERIE AND ONTARIO INTO THURSDAY MORNING... A TIGHTENED SURFACE PRESSURE GRADIENT ASSOCIATED WITH A PASSING COLD FRONT WILL RESULT IN SOME GUSTY WINDS ACROSS BOTH LAKES ERIE AND ONTARIO DURING THE NEXT 12 TO 18 HOURS. THE MODERATE TO FRESH WINDS WILL PRODUCE WAVES AS HIGH AS 5 FEET...SO SOME SMALL CRAFT ISSUES WILL HAVE TO BE DEALT WITH. LEZ040-041-180200- /O.EXP.KBUF.SC.Y.0064.000000T0000Z-080918T0000Z/ /O.NEW.KBUF.SC.Y.0066.080918T0007Z-080918T0200Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 807 PM EDT WED SEP 17 2008 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EDT THIS EVENING. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. SOUTHWEST WINDS OF 15 TO 20 KNOTS THIS EVENING WILL PRODUCE WAVES OF 3 TO 5 FEET. WINDS WILL VEER TO THE NORTH OVERNIGHT AND ALLOW THE WAVES TO SUBSIDE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ043-044-180815- /O.CON.KBUF.SC.Y.0065.080918T1000Z-080918T1800Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- 807 PM EDT WED SEP 17 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 2 PM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 2 PM EDT THURSDAY. MODERATE TO FRESH WESTERLIES THIS EVENING WILL VEER TO THE NORTH OVERNIGHT BEFORE BECOMING NORTHEASTERLY THURSDAY MORNING. THIS WILL ALLOW WAVES TO BUILD FROM 2 TO 4 FEET TONIGHT TO 3 TO 5 FEET FOR SEVERAL HOURS THURSDAY MORNING. WINDS AND WAVES WILL THEN SUBSIDE DURING THE COURSE OF THURSDAY AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ042-180815- /O.CON.KBUF.SC.Y.0065.080918T1200Z-080918T1800Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- 807 PM EDT WED SEP 17 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM TO 2 PM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM TO 2 PM EDT THURSDAY. MODERATE TO FRESH WESTERLIES THIS EVENING WILL VEER TO THE NORTH OVERNIGHT BEFORE BECOMING NORTHEASTERLY THURSDAY MORNING. THIS WILL ALLOW WAVES TO BUILD FROM 1 TO 3 FEET TONIGHT TO 3 TO 5 FEET FOR SEVERAL HOURS THURSDAY MORNING. WINDS AND WAVES WILL THEN SUBSIDE DURING THE COURSE OF THURSDAY AFTERNOON AND EVENING.. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Sep 17, 6:23 AM EDT, 3 hours 31 minutes earlier.
Area forecast discussion, Sep 17, 6:23 AM EDT, 3 hours 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BUFFALO NY 623 AM EDT WED SEP 17 2008 .SYNOPSIS... HIGH PRESSURE CENTERED OVER THE CENTRAL PLAINS WILL BUILD ACROSS THE OHIO VALLEY AND EASTERN GREAT LAKES TODAY. A WEAK COLD FRONT WILL THEN PASS OVER THE REGION TONIGHT. A STRONG CANADIAN HIGH WILL BUILD ACROSS THE GREAT LAKES WITH FAIR WEATHER AND MODERATING TEMPERATURES FOR THURSDAY FRIDAY AND SATURDAY. && .NEAR TERM /THROUGH TONIGHT/... UNDER CLEAR SKIES AND LIGHT WINDS...PATCHY DENSE FOG IS ALREADY FORMING ACROSS PARTS OF THE SOUTHERN TIER EARLY THIS MORNING. AFTER THE FOG BURNS OFF BY AROUND 14Z...MOSTLY SUNNY SKIES WILL BE THE RULE TODAY AS HIGH PRESSURE RIDGES NORTH FROM THE OHIO VALLEY. THE PRESSURE GRADIENT BETWEEN THIS HIGH AND A COLD FRONT APPROACHING FROM THE UPPER GREAT LAKES WILL SET UP A SOUTHWEST FLOW OF MILDER AIR ACROSS THE AREA THIS AFTERNOON. AS 850 MB TEMPS WARM TO ABOUT 11C...MOST AREAS WILL SEE MAX TEMPERATURES IN THE LOWER 70S. THERE MAY BE SOME INCREASE IN MID LEVEL CLOUDS LATE IN THE DAY AS THE FRONT GETS CLOSER. THE COLD FRONT WILL DROP SOUTH ACROSS THE CWA GENERALLY BETWEEN 00Z AND 06Z TONIGHT. WILL STILL LEAVE IN LOW CHANCE POPS FROM THE GENESEE VALLEY...EASTWARD TO THE NORTH COUNTRY WHERE THE LOW LEVEL MOISTURE CONVERGENCE AHEAD OF THE BOUNDARY IS FORECAST TO BE A LITTLE STRONGER. IN THE WAKE OF THE FRONT...850 MB TEMPERATURES ARE FORECAST TO DIP TO ABOUT AN AVERAGE OF PLUS 4C...BUT NORTHERLY WINDS SHOULD BE STRONG ENOUGH TO PRECLUDE THE DEVELOPMENT OF ANY FROST. && .SHORT TERM /THURSDAY THROUGH SATURDAY/... STRONG CANADIAN HIGH PRESSURE WILL SETTLE ACROSS THE GREAT LAKES REGION THURSDAY. 850 MB TEMPERATURES OF +2C ON THURSDAY SHOULD ONLY ALLOW SURFACE TEMPERATURES TO REACH THE LOWER 60S...AND THIS COOL DAY WILL THEN BE FOLLOWED BY A VERY CHILLY NIGHT. LIGHT WINDS AND CLEAR SKIES THURSDAY NIGHT WILL PROMOTE VERY GOOD RADIATIONAL COOLING WITH TEMPS EXPECTED TO DROP INTO THE LOW TO MID 30S ACROSS A LARGE PORTION OF THE SOUTHERN TIER AND ALSO EAST OF LAKE ONTARIO. AREAS OF FROST ARE IN THE GRIDS AND WORDED FORECAST... AND A FROST ADVISORY WILL LIKELY BE ISSUED TONIGHT OR THURSDAY. FOR FRIDAY...THE HIGH WILL EXIT ACROSS NEW ENGLAND WITH ITS RETURN FLOW PUMPING 850 MB TEMPERATURES BACK UP TO BETWEEN 8 AND 10C. FULL SUNSHINE WITH A WARMING BOUNDARY LAYER WILL THEN SEND MAX TEMPS TO BETWEEN 65 AND 70. IT SHOULD BE A NEAR PERFECT MID SEPTEMBER AFTERNOON. THE SURFACE RIDGE WILL CONTINUE OFF THE NEW ENGLAND COAST WITH FAIR WEATHER CONTINUING IN UPSTATE NEW YORK. 850 MB TEMPERATURE SHOULD RISE TO +12C WITH SURFACE TEMPERATURES MODERATING INTO THE LOW TO MID 70S. && .LONG TERM /SATURDAY NIGHT THROUGH TUESDAY/... BOTH THE ECMWF SHOW A FRONT MOVING THROUGH THE AREA SUNDAY AND GFS LIFTED INDICES SHOW INSTABILITY, SO WE HAVE ADDED A CHANCE OF THUNDERSTORMS FOR SUNDAY. ANOTHER LARGE HIGH PRESSURE WILL THEN BUILD IN BEHIND THE FRONT FOR MONDAY AND TUESDAY WITH MAINLY CLEAR SKIES...TEMPERATURES FOR THESE TWO DAYS WILL AVERAGE CLOSE TO OR A BIT ABOVE NORMAL. && .AVIATION /12Z WEDNESDAY THROUGH SUNDAY/... LIFR CONDITIONS AT KJHW (AND OTHER LOCATIONS ACROSS THE SOUTHERN TIER) WILL PERSIST UNTIL ABOUT 13Z...THEN IMPROVE TO VFR BY 15Z AS DIURNAL HEATING ERODES THE LOW STRATUS DECK. OTHERWISE...EXPECT UNLIMITED VFR CONDITIONS AT THE REMAINDER OF THE TAF SITES TODAY AS HIGH PRESSURE CENTERED OVER PA REMAINS IN CONTROL. A COLD FRONT DROPPING SOUTH TOWARD LATE ONTARIO MAY BRING AN INCREASE IN MID LEVEL CLOUDS LATE IN THE DAY...BEFORE A BKN VFR DECK DEVELOPS ALONG THE FRONT. A FEW SHOWERS ARE POSSIBLE FROM KROC TO KART AS THE FRONT CROSSES THE AREA. MODERATE SOUTHWEST WINDS AHEAD OF THE FRONT WILL SWITCH TO THE NORTH AFTER THE FRONT DROPS SOUTH ACROSS THE AREA EARLY TONIGHT. THE NORTHERLY UPSLOPE WILL LIKELY MAINTAIN A BKN VFR DECK A FEW HOURS AFTER THE FRONTAL PASSAGE...BEFORE DRIER AIR ADVECTS IN FROM THE NORTH AND ALLOWS THE CLOUDS TO SCATTER OUT. EXPECT MVFR VSBYS IN BR TO SET UP VCNTY KJHW AFT 06Z THURSDAY. OUTLOOK... THURSDAY THROUGH SUNDAY...VFR. && .MARINE... HIGH PRESSURE NOSING ACROSS THE EASTERN GREAT LAKES FROM THE OHIO VALLEY WILL KEEP A WEAK PRESSURE GRADIENT OVER LAKES ERIE AND ONTARIO TONIGHT. AS A COLD FRONT APPROACHES ON WEDNESDAY...THE GRADIENT WILL TIGHTEN UP AND GENTLE SOUTHWESTERLIES WILL INCREASE AND RAISE THE WAVE HEIGHTS TO NEAR 4 FEET ON THE EAST END OF LAKE ERIE AND MAY MAKE IT A BIT ROUGH FOR SMALL BOATS BY MID AFTERNOON. THE COLD FRONT WILL THEN CROSS LAKES ERIE AND ONTARIO WEDNESDAY NIGHT WITH MODERATE SOUTHWESTERLIES VEERING TO NORTH/NORTHEAST DURING THE COURSE OF THE NIGHT. IN THE COOLER NORTHEAST WINDS WAVES ON LAKE ONTARIO SHOULD INCREASE, AND SMALL CRAFT ADVISORIES WILL LIKELY BE ISSUED FOR THURSDAY MORNING. WINDS AND WAVES SHOULD SUBSIDE THURSDAY AFTERNOON. LIGHT WINDS AND NEGLIGIBLE WAVES CAN THEN BE EXPECTED WITH THE PASSAGE OF THE HIGH PRESSURE THURSDAY NIGHT AND FRIDAY. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...NONE. MARINE...NONE. && SYNOPSIS...APB NEAR TERM...TJP SHORT TERM...APB LONG TERM...APB AVIATION...TJP MARINE...APB
Hazardous weather outlook, Sep 17, 5:16 AM EDT, 4 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 516 AM EDT WED SEP 17 2008 NYZ001>008-010>014-019>021-085-180930- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 516 AM EDT WED SEP 17 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-180930- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 516 AM EDT WED SEP 17 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE ONTARIO AND SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 17, 2:12 PM EDT | Freeze Watch | BUF | Allegany, Cattaraugus, Jefferson, Lewis, Oswego, Wyoming | 13 hr |
| Sep 17, 3:53 PM EDT | Small Craft Advisory | BUF | 18 hr |
Nearby
Small Craft Advisories in New York, 2008Every small craft advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.